# SDR DALA2022052303535

- Difficulty date: May 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N103DY
- Make and model: Airbus A321-211
- Aircraft serial: 9538
- Aircraft time: 4,299 hours, 2,441 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD Y ENG 2 PUMP LO PR . FOUND LEAK AT YELLOW HP MANIFLOLD, FULID SAMPLING VALVE. REPLACED. O-RING WITH SERVICIABLE. IAW A320 FAM AMM 29-13. LEAK CHKS GOOD. C/W ODI PREVENTION AMDS W/C 2900-2022. A/C OK FOR SVC. (LP# 8563782)
